Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

High fever followed by stomach cramps, burning on urination, BM, tests showed pus cells in urine, traces of mucus in stools. Advise?

Dear Doctor, I had some heavy fever and felt some chills last week on my day of travel from London to Mumbai, India. On return the fever subsided in 2 days time..howere I started to get heavy pain/ cramps in stomach and burning sensation in urine and while passing stools . The CBC reports were normal however the urine report shows pus cells 1-2 H.P.F and stool routine shows PUS cells 2-3 H.P.F , Trace of Mucus and Ocassional Epithelial cells in stool. I continue to have the ocassional pain in stomach and heavy burning while passing stool around the anus .Please advice. Thanks, Bhavin
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

The rest of your tests are normal however your stool examination is showing gatroenteritis there an antibiotic would be required like ciprofloxacin along with metronidazole. use soft diet and avoid milk product for a day or two.

Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor